# SDR 99ZZZX2608

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917JT
- Make and model: Snias AS350B2
- Aircraft serial: 2759
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003108
- Condition: Loose
- Location: Tail Rotor
- Part time: 1,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF SS LEADING EDGE BOTH SIDES OF ONE BLADE.  SUBMITTER STATED THIS BLADE HAD JUST HAD THE SAME PROBLEM 86.1 HOURS AGO.  INSPECTION OF RECORDS REVEALED THIS PARTICULAR SIDE WAS FACTORY ORIGINAL.
